# SDR UALA2011032801467

- Difficulty date: March 26, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 45,509 hours, 12,448 cycles
- Engine: Pwa PW4056
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 20224806U1
- Part serial: 179
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE CABIN ALT AUTO 1 UNABLE TO CLEAR.  BITE SHOWING AC MOTOR.  ACCMP'D BITE OF NR 1 CABIN PRESSURE CONTROLLER PER MM.  FAULT SHOWS "SELECTOR".  REPLACED CABIN PRESSURE SELECTOR PANEL M13 PER MM, OPS CKD GOOD.  STATUS MSG RETURNED.  ITEM HAS SEVERAL HISTORIES WITH AUTO CONTROLLER 1 AND CONTROL PANEL ALREADY REPLACED.  RPL CABIN OUTFLOW VLV ACTUATOR. ACT MR21324 = PCN 563-9223. NEED TO HAVE THROAT PRESSURE SENSE LINES CHKD OR HAVE FLOW CONTROL VLV REPLACED PER FIM. LEFT & RIGHT FLOW CONTROL VALVES REPLACED PER AMM. BITE TESTED AUTO CABIN PRESS CONTROLLER SYS AUTO-1 PER A. NOFAULTS.
